# SDR C1HA200397005

- Difficulty date: January 26, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Will Not Test
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

NR 1 ENG FIRE TEST DOES NOT TEST IN THE ENG & WW TEST POSITION.  TESTS OK IN FW POSITION.  REMOVED AND REPLACED FIRE DETECTION LOOP IAW 727 MM 26-11-0, OPS CKS GOOD OK FOR SERVICE.
